Newbie

Hi. I'm 44 years old and started the menopause about 9 months ago. I have primary Lymphoedema in both legs.

I have noticed that the swelling in one of my legs is worse since I've been in HRT. Has anyone else suffered this? Is it normal? I have tried talking to my doctor about it but she can't even spell Lymphoedema, let alone advise me!

3 Replies

oldestnewest
  • Have you spoken to your clinic? Why were you advised to go on HRT?

  • Hi, I'm not officially with a clinic, I have sneaked in with my local St Helena hospice as I'm in the wrong postcode to be under my local clinic 😬.

    I was advised to go on HRT as I'm quite young to be going through the 'change' and I was told I would need to go on HRT to avoid problems later on. I was initially put on anti-depressant but I didn't like the side affects. The problem is since being on HRT my swelling has got worse.

  • Can you have a chat with the hospice Lymphoedema staff? If your legs are increasing in volume since taking HRT, it may be a side effect.

    I didn't have menopause. I crashed into menostop 2 months short of my 45th birthday. Had my first hot flush on my birthday. My mother did the same aged 47.

You may also like...